# SDR 07FDEA00019

- Difficulty date: January 3, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 52,666 hours, 10,859 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR UPPER CAP LOWER SURFACE FOUND CORROSION AT X0RS= 1047 TO X0RS= 1053.  COMPLIED WITH FEDEX E.A.# 1-5710-105597,   REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
